MathSciNet Relay Station
MathSciNet bibliographic data
MR749315 (86c:42016) 42B20 (46E30)
Heinig, Hans P. Weighted norm inequalities for classes of operators. Indiana Univ. Math. J. 33 (1984), no. 4, 573–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement